Title: The Security of Multiple Encryption in the Ideal Cipher Model
Authors: Dai, Yuanxi
Lee, Jooyoung
Mennink, Bart
Steinberger, John
Issue Date: 2014
Publisher: Springer-Verlag
Host Document: Lecture Notes in Computer Science vol:8616 pages:20-38
Conference: CRYPTO 2014 location:Santa Barbara, CA date:August 17-21, 2014
ISSN: 0302-9743
Publication status: published
KU Leuven publication type: IC
Appears in Collections:ESAT - COSIC, Computer Security and Industrial Cryptography (+)

Files in This Item:
File Description Status SizeFormat
article-2443.pdf Accepted 215KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science